# SDR GTIA2019040853267

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 47,362 hours, 21,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MEGAPHONE NOT WORKING -REMOVED AND REPLACED AFT F/A'S MEGAPHONE PER DRAWING A319-EMER-EQIP A/C OK FOR SERVICE
